Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 42, NWS Louisville, KY

January 23, 2012Henry County, Trimble County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jan 23, 2012, 11:21 AM EST for Henry County, Trimble County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 23, 2012, 11:21 AM EST (16:21 UTC)
Expired
Jan 23, 2012, 11:45 AM EST
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Henry County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WUUS53 KLMK 231621
SVRLMK
KYC103-223-231645-
/O.NEW.KLMK.SV.W.0042.120123T1621Z-120123T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 AM EST MON JAN 23 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHEASTERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 1145 AM EST

* AT 1117 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR TARASCON...MOVING NORTHEAST
  AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  CAMPBELLSBURG AND PROVIDENCE...
  TURNERS STATION AND LACIE...
  PORT ROYAL AND DRENNON SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3859 8521 3860 8508 3857 8507 3858 8504
      3856 8500 3851 8502 3852 8499 3851 8497
      3850 8498 3840 8532 3846 8534 3849 8531
      3851 8533 3865 8525
TIME...MOT...LOC 1621Z 233DEG 38KT 3846 8529
WIND...HAIL 60MPH <.50IN

$$

SCHOETTMER
2 follow-up statements
400 
WWUS53 KLMK 231636
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 AM EST MON JAN 23 2012

KYC103-223-231645-
/O.CON.KLMK.SV.W.0042.000000T0000Z-120123T1645Z/
TRIMBLE KY-HENRY KY-
1136 AM EST MON JAN 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EST
FOR NORTHERN HENRY AND SOUTHEASTERN TRIMBLE COUNTIES...

AT 1131 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMPBELLSBURG...MOVING
NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF NORTHERN HENRY AND SOUTHEASTERN TRIMBLE
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3843 8523 3848 8530 3855 8531 3865 8525
      3859 8521 3860 8508 3857 8507 3858 8504
      3856 8500 3851 8502 3852 8499 3851 8497
      3850 8498
TIME...MOT...LOC 1636Z 233DEG 38KT 3855 8513
WIND...HAIL 60MPH <.50IN

$$

SCHOETTMER
270 
WWUS53 KLMK 231645
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1145 AM EST MON JAN 23 2012

KYC103-223-231656-
/O.EXP.KLMK.SV.W.0042.000000T0000Z-120123T1645Z/
TRIMBLE KY-HENRY KY-
1145 AM EST MON JAN 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY AND
SOUTHEASTERN TRIMBLE COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3843 8523 3848 8530 3855 8531 3865 8525
      3859 8521 3860 8508 3857 8507 3858 8504
      3856 8500 3851 8502 3852 8499 3851 8497
      3850 8498
TIME...MOT...LOC 1636Z 233DEG 38KT 3853 8511

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 9:51 AM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Jan 23, 9:51 AM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
951 AM EST MON JAN 23 2012

...Forecast Update...

Sent out a minor update to adjust sky cover and location of isolated
showers through early this afternoon. This will be mainly along and
north of I 64. Cold front is currently beginning to work its way
through the western CWA and will quickly move east through early
afternoon. A Wind Advisory is in effect until 5 PM EST as gusts
along and behind the front could reach around 40 mph at times.
Otherwise, temperatures gradually fall through the 40s this
afternoon with winds gradually slackening this evening. Updated
products already out.

&&

.Short Term (Today and Tonight)...

Stratiform rain trailing the exiting squall line should taper off by
mid to late morning. Cold front will move through by midday, but the
gradient remains tight behind it. Look for wind gusts near 35 mph,
and strong cold advection will result in slowly falling temps
through the day. Min temps tonight will be held up by persistent 6-8
kt WSW winds, and forecast values in the lower/mid-30s are about 10
degrees above normal.

.Long Term (Tuesday through Sunday)...

Surface high pressure will bring us much quieter weather at the
start of the long term and keep us dry into Wednesday morning.

For much of the long term period we will once again have a Desert
Southwest upper low that will head east across the southern U.S. and
may or may not phase with an upper trof moving from the Prairie
Provinces through the Great Lakes to New England.  In situations
like this earlier this season the GFS tended to be the better prog
with its habit of being a bit slower and more conservative than the
ECMWF.  Once again, with the latest data suite, the GFS is a little
slower than the ECMWF and we will lean toward the GFS solution.

So, it looks like an inverted surface trof will form from the Texas
coast to the windward side of the central Appalachians over the
course of the day on Wednesday.  Moisture will gradually spread
northeastward along this axis and reach the LMK CWA, at least in the
southwest, by Wednesday afternoon.  Precipitation should then become
widespread Wednesday night into Thursday, especially in Kentucky, as
the system slowly moves through the region.  Thursday night high
pressure comes in from the mid-Mississippi Valley to push the
precipitation out of our area.  At this time the entire period looks
to be plain rain for precip type.

Friday we sit between low pressure developing in the southeast U.S.
along the remnants of the old trof, and a weak cool front advancing
from the upper Plains.  Precip chances will be greater northwest and
southeast of our area, but we will still need low chance POPs.  The
cool front moves through on Saturday, primarily dry thanks to high
pressure developing along the Gulf Coast, and then dry weather looks
on tap for Saturday night into Sunday.

Still no brutally cold air in the forecast, with highs in the 40s
and 50s and lows in the 20s and 30s as we approach the first of
February...though the weekend could be colder than currently progged
depending on the amount of upper troffing that is realized.

&&

.Aviation (12Z TAF Issuance)...

Severe threat has ended at all TAF sites and rain showers will
quickly end at LEX by 7 AM EST. Conditions will remain VFR for the
rest of the forecast period, however focus will shift to frontal
passage later this morning through early afternoon and the gusty
winds that will accompany it. Expecting surface winds to swing
around to the south-southwest as the front approaches and pick up
between 20 and 30 mph, gusting up to 40 mph through about 3 PM.
Winds will gradually slacken through the late afternoon and evening.
Timing of the frontal passage appears to be around 8 AM CST at BWG,
10 AM EST at SDF, and Noon EST at LEX.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON FOR
     INZ076>079-083-084-089>092.

KY...WIND ADVISORY UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

Update...........BJS
Short Term.......RAS
Long Term........13/RAS
Aviation.........BJS
Hazardous weather outlook, Jan 23, 9:55 AM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
955 AM EST MON JAN 23 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-241500-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
955 AM EST MON JAN 23 2012 /855 AM CST MON JAN 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL PASS THROUGH THE REGION BY EARLY AFTERNOON.
WINDS WILL SHIFT AROUND TO THE WEST-NORTHWEST BEHIND THE FRONT
AND WILL BECOME GUSTY AS WELL. SUSTAINED WINDS OF 20 MPH WITH
GUSTS AROUND 40 MPH WILL BE COMMON ACROSS THE REGION THROUGH THE
AFTERNOON HOURS. THUS A WIND ADVISORY IS IN EFFECT UNTIL 5PM EST
FOR THE ENTIRE OUTLOOK AREA. USE EXTRA CAUTION WHILE DRIVING
TODAY ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH
ORIENTED ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE FROM OVERNIGHT
THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE OR
LOCAL LAW ENFORCEMENT.

BJS

In the hours before

Local storm report, Jan 23, 9:48 AM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
948 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     MORGANTOWN              37.22N  86.70W
01/23/2012                   BUTLER             KY   LAW ENFORCEMENT

            FEW TREES REPORTED DOWN ACROSS COUNTY.

&&

EVENT NUMBER LMK1200114

SZAPPANOS
Local storm report, Jan 23, 9:54 AM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     TSTM WND DMG     SCOTTSVILLE             36.75N  86.20W
01/23/2012                   ALLEN              KY   LAW ENFORCEMENT

            SCATTERED TREES DOWN AROUND THE COUNTY

&&

EVENT NUMBER LMK1200115

13
Local storm report, Jan 23, 10:02 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND DMG     2 E CLOVERPORT          37.83N  86.59W
01/23/2012                   BRECKINRIDGE       KY   EMERGENCY MNGR

            TWO TREES WERE DOWNED ACROSS ROADS IN THE COUNTY. ONE
            LARGE TREE FELL ACROSS HOLT ROAD 2 MILES EAST OF
            CLOVERSPORT. THE OTHER FELL JUST WEST OF HARDINSBURG
            NEAR THE INTERSECTION OF STATE HIGHWAYS 144 AND 992.

&&

EVENT NUMBER LMK1200116

JSD
Local storm report, Jan 23, 10:39 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1039 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     LIBERTY                 37.32N  84.93W
01/23/2012                   CASEY              KY   DEPT OF HIGHWAYS

            CASEY COUNTY DEPARTMENT OF HIGHWAYS REPORTED A FEW
            TREES DOWN THROUGHOUT THE COUNTY.

&&

EVENT NUMBER LMK1200117

SCHOETTMER
Local storm report, Jan 23, 10:45 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1045 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     TSTM WND GST     1 SE IRELAND            38.41N  86.99W
01/23/2012  E60 MPH          DUBOIS             IN   EMERGENCY MNGR

0114 AM     TSTM WND DMG     LEWISPORT               37.93N  86.90W
01/23/2012                   HANCOCK            KY   LAW ENFORCEMENT

            STORAGE BUILDING DESTROYED AND ROOF DAMAGE TO A FEW
            HOMES

0114 AM     TSTM WND DMG     1 W LEWISPORT           37.93N  86.92W
01/23/2012                   HANCOCK            KY   AMATEUR RADIO

            BARN BLOWN AWAY ALONG HWY 334

0119 AM     TSTM WND DMG     TELL CITY               37.95N  86.76W
01/23/2012                   PERRY              IN   LAW ENFORCEMENT

            ROOF BLOWN OFF BUILDING INTO ROAD AND SEVERAL POWER
            OUTAGES

0119 AM     TSTM WND DMG     5 NNW FORDSVILLE        37.70N  86.75W
01/23/2012                   OHIO               KY   AMATEUR RADIO

            TREE DOWN ACROSS HWY 69

0135 AM     TSTM WND DMG     LEWISBURG               36.99N  86.95W
01/23/2012                   LOGAN              KY   LAW ENFORCEMENT

            ROOF BLOWN OFF A MOBILE HOME AND BLOWN INTO POWER LINES
            WHICH WERE DOWNED.

0137 AM     TSTM WND DMG     ENGLISH                 38.33N  86.46W
01/23/2012                   CRAWFORD           IN   BROADCAST MEDIA

            POWER OUTAGES IN ENGLISH. DISPATCH REPORTED POWER
            OUTAGES IN GRANTSBURG.

0137 AM     TSTM WND DMG     2 E CLOVERPORT          37.83N  86.59W
01/23/2012                   BRECKINRIDGE       KY   EMERGENCY MNGR

            TWO TREES WERE DOWNED ACROSS ROADS IN THE COUNTY. ONE
            LARGE TREE FELL ACROSS HOLT ROAD 2 MILES EAST OF
            CLOVERSPORT. THE OTHER FELL JUST WEST OF HARDINSBURG
            NEAR THE INTERSECTION OF STATE HIGHWAYS 144 AND 992.

0140 AM     TSTM WND DMG     MORGANTOWN              37.22N  86.70W
01/23/2012                   BUTLER             KY   LAW ENFORCEMENT

            FEW TREES REPORTED DOWN ACROSS COUNTY.

0156 AM     NON-TSTM WND DMG WOODBURN                36.84N  86.53W
01/23/2012                   WARREN             KY   BROADCAST MEDIA

            TREES AND POWER LINES DOWN FROM GRADIENT WINDS

0212 AM     TSTM WND DMG     2 S LEITCHFIELD         37.45N  86.29W
01/23/2012                   GRAYSON            KY   LAW ENFORCEMENT

            TWO TREES REPORTED DOWN.

0215 AM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
01/23/2012                   HARDIN             KY   AMATEUR RADIO

            POWER OUTAGES IN THE CITY

0223 AM     TSTM WND GST     5 SSW FRANKLIN          36.66N  86.61W
01/23/2012  M59 MPH          SIMPSON            KY   MESONET

0223 AM     TSTM WND DMG     FRANKLIN                36.73N  86.57W
01/23/2012                   SIMPSON            KY   BROADCAST MEDIA

            POWER OUTAGES

0225 AM     TSTM WND DMG     OKOLONA                 38.14N  85.69W
01/23/2012                   JEFFERSON          KY   BROADCAST MEDIA

            POWER LINE DOWN AND TRANSFORMER BLOWN

0225 AM     TSTM WND DMG     HILLVIEW                38.07N  85.69W
01/23/2012                   BULLITT            KY   BROADCAST MEDIA

            VEHICLE DAMAGE FROM DOWNED TREES

0242 AM     TSTM WND DMG     SCOTTSVILLE             36.75N  86.20W
01/23/2012                   ALLEN              KY   LAW ENFORCEMENT

            SCATTERED TREES DOWN AROUND THE COUNTY

0324 AM     TSTM WND DMG     6 E LEBANON             37.57N  85.14W
01/23/2012                   MARION             KY   LAW ENFORCEMENT

            ONE TREE DOWN NEAR RILEY

0400 AM     TSTM WND DMG     LIBERTY                 37.32N  84.93W
01/23/2012                   CASEY              KY   DEPT OF HIGHWAYS

            CASEY COUNTY DEPARTMENT OF HIGHWAYS REPORTED A FEW
            TREES DOWN THROUGHOUT THE COUNTY.

&&

EVENT NUMBER LMK1200099 LMK1200101 LMK1200102 LMK1200101 LMK1200112
LMK1200105 LMK1200104 LMK1200116 LMK1200114 LMK1200103 LMK1200113
LMK1200108 LMK1200106 LMK1200107 LMK1200109 LMK1200110 LMK1200115
LMK1200111 LMK1200117

SZAPPANOS
Special weather statement, Jan 23, 11:08 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1108 AM EST MON JAN 23 2012

INZ079-KYZ031>043-231830-
JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-
INCLUDING THE CITIES OF...MADISON...LA GRANGE...BEDFORD...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE
1108 AM EST MON JAN 23 2012

...GUSTY WINDS UP TO 50 MPH WITH PASSING SHOWERS...

GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE WITH PASSING RAIN
SHOWERS LATE THIS MORNING AND EARLY THIS AFTERNOON. THE SHOWERS
WILL PASS QUICKLY TO THE EAST BY EARLY THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH. ONCE THE FRONT PASSES GUSTY WINDS AROUND 40
MPH WILL STILL BE POSSIBLE THROUGH EARLY THIS EVENING.

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 12:57 AM ESTSevere Thunderstorm WarningLMKHancock, Ohio33 min
Jan 23, 1:21 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio24 min
Jan 23, 1:21 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio24 min
Jan 23, 1:41 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade34 min
Jan 23, 1:44 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren31 min
Jan 23, 1:51 AM ESTSpecial Weather StatementLMKGrayson, Hardin39 min
Jan 23, 2:02 AM ESTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hart, Warren28 min
Jan 23, 2:12 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson33 min
Jan 23, 2:14 AM ESTSevere Thunderstorm WarningLMKAllen, Simpson, Warren31 min
Jan 23, 2:15 AM ESTSpecial Weather StatementLMKJefferson, Oldham, Trimble30 min
Jan 23, 2:30 AM ESTSpecial Weather StatementLMKLarue, Nelson60 min
Jan 23, 2:34 AM ESTSevere Thunderstorm WarningLMKBarren, Hart26 min
Jan 23, 2:38 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Monroe37 min
Jan 23, 2:44 AM ESTSpecial Weather StatementLMKAnderson, Shelby, Spencer31 min
Jan 23, 2:47 AM ESTSpecial Weather StatementLMKHenry, Trimble28 min
Jan 23, 2:51 AM ESTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby24 min
Jan 23, 3:01 AM ESTSpecial Weather StatementLMKGreen, Taylor29 min
Jan 23, 3:09 AM ESTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Monroe36 min
Jan 23, 3:15 AM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Marion30 min
Jan 23, 3:15 AM ESTSevere Thunderstorm WarningLMKMercer, Washington30 min
Jan 23, 3:21 AM ESTSpecial Weather StatementLMKAnderson, Franklin, Scott, Woodford24 min
Jan 23, 3:43 AM ESTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell32 min
Jan 23, 3:44 AM ESTSpecial Weather StatementLMKFayette, Harrison, Jessamine, Mercer, Scott, Woodford31 min
Jan 23, 3:46 AM ESTSpecial Weather StatementLMKBoyle, Casey, Garrard, Lincoln29 min
Jan 23, 4:09 AM ESTSpecial Weather StatementLMKClinton, Russell21 min
Jan 23, 4:10 AM ESTSpecial Weather StatementLMKBourbon, Clark, Garrard, Lincoln, Madison, Nicholas35 min
Jan 23, 4:32 AM ESTSpecial Weather StatementLMKClinton13 min
Jan 23, 5:42 AM ESTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more11 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.